Representations by octonary quadratic forms with coefficients 1, 2, 3 or 6


Alaca A., Kesicioglu M. N.

INTERNATIONAL JOURNAL OF NUMBER THEORY, vol.13, no.3, pp.735-749, 2017 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 3
  • Publication Date: 2017
  • Doi Number: 10.1142/s1793042117500385
  • Title of Journal : INTERNATIONAL JOURNAL OF NUMBER THEORY
  • Page Numbers: pp.735-749

Abstract

Using modular forms, we determine formulas for the number of representations of a positive integer by diagonal octonary quadratic forms with coefficients 1, 2, 3 or 6.